# SDR HNAA2015030400074

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 54,931 hours, 60,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS ARE INOPERATIVE AT ROWS 1, 3 AND 7.  R & R BULBS FOR EMERGENCY FLOOR PATH LIGHT. OPS CHECKED GOOD.
